# SDR AALA2020062219012

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,667 hours, 8,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 862IECLR20
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: WHILE PERFORMING PS CHECK # 26L00005005 FOUND NR 3 AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY TO NOT BE OPERATING PROPERLY. REPLACED FLASHLIGHT BATTERY.
